ITEM METADATA RECORD
Title: Over π²/6 en een probleem van J. Bernoulli
Authors: Levrie, Paul ×
Missinne, Hilde #
Issue Date: 2003
Series Title: Wiskunde en Onderwijs vol:29 issue:114 pages:127-136
ISSN: 2032-0485
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.